Blank Cover Image
QRコード(所蔵情報)

International journal of robust and nonlinear control

フォーマット:
雑誌
言語:
英語
出版情報:
Chichester, West Sussex, UK : J. Wiley, 1991-
形態:
v
巻次(年次):
Vol. 1, no. 1 (Jan./Mar. 1991)-
書誌ID:
AA1076330X
ISSN:
10498923  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Institution of Electrical Engineers, Institution of Engineering and Technology

Institution of Electrical Engineers

Springer International

Institution of Electrical Engineers

IEE

Academic Press

[Taylor & Francis]

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

IEEE Control Systems Society

Institute of Electrical and Electronics Engineers

International Federation of Automatic Control

Pergamon Press